MAUDE Adverse Event Report: Gyrus ACMI, Inc. SOLTIVE Premium SuperPulsed Laser System; Powered Laser Surgical Instrument

Gyrus ACMI, Inc. SOLTIVE Premium SuperPulsed Laser System; Powered Laser Surgical Instrument
Model Number TFL-PLS
Medical Device Problem Codes Power Problem (3010); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
SOLTIVE Premium SuperPulsed Laser System
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50935125
Report Number3011050570-2026-00944
Device Sequence Number18831126
Product Code GEX
UDI-Device Identifier00821925044111
UDI-Public00821925044111
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-PLS
Device Lot NumberMDUF220449
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011050570-02/10/2026-00
Patient Sequence Number1
Patient SexUnknown